# SDR IPXA2023041761577

- Difficulty date: April 15, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 53,392 hours, 8,219 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: 20131A
- Part serial: 103614
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

5X EMERGENCY LIGHTS ON UPPER DECK CEILING INOP UPPER DECK BATTERY ASSY REPLACED IAW AMM 33-51-04-201 REV 107.00. OPS TEST SATIS
